# SDR AALA202303025067

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5700 · Wing Structure
- Part: Strut
- Part number: D5757030501500
- Part serial: 03076
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 51,933 hours, 33,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE FLAP INTERCONNECTING STRUT. MAINTENANCE REPLACED  INTERCONNECTING STRUT PER TASK CARD 26C57057001.
